MAUDE Adverse Event Report: ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER
Model Number 1012272-08
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not reported as returning.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Sus voluntary event report ((b)(4)) received which states: while trying to reinsert 2.5 x 8 trek ptca balloon, the shaft broke and made the device unusable.Balloon was not in patient at that time but on the wire only.Fda safety report id# (b)(4).
 
Additional Manufacturer Narrative
This report is resubmitted to ensure the enclosed attachment can be easily opened by the fda.User facility medwatch attached: mw 5094546na - attachment: [cn-034558.Pdf].
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.There was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent mishandling resulted in the reported material separation.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10156105
Report Number2024168-2020-05059
Device Sequence Number19629423
Product Code LOX
UDI-Device Identifier08717648138270
UDI-Public08717648138270
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1012272-08
Device Catalogue Number1012272-08
Device Lot Number91008G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer06/22/2020
07/20/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date07/10/2020
07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1